MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 27GA 1-1/2IN; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 27GA 1-1/2IN; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 301629
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: one (1) photo was provided by the customer for investigation.The photo shows a picture of a box label along with a copy of the packing slip.The box label gives an expiration date of 2024-06-29 and the packing slip shows a expiration date of 2/29/2024.Based on the photo provided by the customer and the production date in the batch record bd acknowledges that the packing slip has the wrong expiration date on it.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: a complaint history check was performed and this is the 2nd related complaint reported with the defect/condition of label content incorrect for lot #9030562 item #301629.A device history record (dhr) review was performed on the batches associated with this investigation.The dhr review did not reveal any defects or issues reported and no quality notifications were issued.The dhr review revealed that the batch was packaged on 10-06-2019.Root cause description: based on the photo provided by the customer and the production date in the batch record bd acknowledges that the packing slip has the wrong expiration date on it.Rationale: bd acknowledges that based on the photo provided by the customer and the production date in the batch record bd acknowledges that the packing slip has the wrong expiration date on it.As the expiration date is correct on the box no corrective or preventative action is proposed in the scope of this complaint.
 
Event or Problem Description
It was reported that the needle 27ga 1-1/2in experienced an incorrect expiration date noted prior to use.The following information was provided by the initial reporter: material no.301629, batch no.9030562.Complaint 2 of 2.The packing slip for item 301629 lot# 9030562 has an expiration of 02/29/2024 but the box is printed with 6/29/2024.Email 7/10/2019: the case was found on (b)(6) 2019.

Brand Name
NEEDLE 27GA 1-1/2IN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8833662
Report Number1911916-2019-00739
Device Sequence Number2534586
Product Code FMI
UDI-Device Identifier30382903016298
UDI-Public30382903016298
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Catalogue Number301629
Device Lot Number9030562
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;